MAUDE Adverse Event Report: VYAIRE MEDICAL INFANT FLOW PLUS INFANT CPAP SYSTEM WITH SIPAP FUNCTION; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL INFANT FLOW PLUS INFANT CPAP SYSTEM WITH SIPAP FUNCTION; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number INFANT FLOW SIPAP
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3: 81 other - the suspect device/part was not returned for evaluation.Therefore, no root cause could be determined.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information was received.H3 other text : device was not returned.
 
Event or Problem Description
It was reported to vyaire medical that the sipap ventilator shut down on patient.It was also stated that an e50 and an e40 alarm has occurred on the unit.Furthermore, the patient was transferred to another device and there was no patient harm associated with the event.

Brand Name
INFANT FLOW PLUS INFANT CPAP SYSTEM WITH SIPAP FUNCTION
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
erika bonilla
510 technology drive
irvine, CA 92618
7607787281
MDR Report Key16834971
Report Number2021710-2023-17586
Device Sequence Number7536867
Product Code CBK
UDI-Device Identifier10846446004847
UDI-Public(01)10846446004847(11)20070725
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K031745
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINFANT FLOW SIPAP
Device Catalogue Number675-CFG-005
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2023
Initial Report FDA Received Date04/28/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/25/2007
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown